# SDR CALA2023031300727

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757*
- Aircraft serial: 32587
- Aircraft time: 66,016 hours, 20,093 cycles
- System (JASC): 3400 · Navigation System
- Part: Drive Unit
- Part number: 99344390002
- Condition: Failed
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAD FAIL INFLT. RESET SYS AND CB...NO HELP. ACP FIM 34-43 FT 809. FOUND WXR ANTTENA FAIL. IN ADDITION FAULT ON WXR RT ELEV AND DRIVE. REPLACED WXR DRIVE UNIT REF AMM 34-43-05-401. OPS CHECKS GOOD. PARTS USED: 99-3443-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1169465  SN OFF 8563 UNIT, DRIVE PED  OFF 99-3443-9-0002 8563 ON 99-3443-9-0002 6322
